# SDR 98ZZZX4290

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON FLOOR BEAM UPPER T-CHORD FS 344 LBL 24 - RBL 12.
